Oxycontin withdrawal depression

Common Questions and Answers about Oxycontin withdrawal depression

oxycontin

What are the <span style = 'background-color: #dae8f4'>withdrawal</span> symptoms off of Oxycontin of a long time abuser? Is it always different depending on the person?
Yes, lots of what you describe is normal and common with oxy. <span style = 'background-color: #dae8f4'>withdrawal</span>; crying, mood swings, <span style = 'background-color: #dae8f4'>depression</span>, etc.....that's why the Thomas Recipe is used. And it can last for a while yet(not to scare you....just the reality) I have a question for you. I know that your BF's boss wants him off the pills, and I know you want him off, but DOES YOUR BF WANT OFF????
It took me two and a half months to go from 60 mg twice a day to 20 mg twice a day. No <span style = 'background-color: #dae8f4'>depression</span>. No <span style = 'background-color: #dae8f4'>withdrawal</span> of any kind. However, I was in a whole lot more pain with that crushed L4 than I thought I was. Apparently, that oxycontin is as good as they say it is. I'm back on it now with no problem from my back and I'm told that since surgery is not recommended for me that I will be on it for a long time.
I am not about to call you an idiot or criticize your comment. Oxycontin is not a bad drug. As for respiratory <span style = 'background-color: #dae8f4'>depression</span>, particuliarly in conjunction with alcohol, that is a fact of life. It is a particuliar risk with asthmatics. I stand by my post. The hazard depends on many factors, from body weight to the past use of oxycontin. I personally feel ocycontin has gotten a bad rap.
i just really hope that that wont delay the process longer.....and can anyone compare morphine <span style = 'background-color: #dae8f4'>withdrawal</span> to oxy <span style = 'background-color: #dae8f4'>withdrawal</span>, or are they virtually the same? because i went through morphine WD once and that wasssss real badddd too...
I was put on Oxycontin just a week ago and I feel much better and I decided to stop taking them.In march I had part of my left lung removed due to a pneumothorax.The doctors had discovered through exploratory surgery I had a Bleb which is a weak spot on my lung,and had caused its collapse.This is a very painful condition which you may know requires a chest tube.I had 2 of them.The first one did not work (after the collapse)so surgery was needed.It was sucessful.
As many of you already know I quit using Oxycontin Friday March 9th. Life has become much different during these past few weeks. I find myself sad and depressed one minute and on top of the world the next. I have been going to NA meetings on and off. I really havent had a good experience with the program. I call my sponcer and he doesn't return my calls. That hurts because I thought that NA was there to provide unconditional support. I get temted to use on a daily basis.
In response to one person's post regarding the oxycontin. They said that the mental <span style = 'background-color: #dae8f4'>withdrawal</span> is much harder than the physical. I then say to them, you must not have been taking it very long. The physical withdrawal was the worse experience I have every had. I journaled the whole experience so that I would NEVER forget and take them again. My writing is scrawled like a child. I couldn't spell either. I've only looked back upon those pages once.
I have zero <span style = 'background-color: #dae8f4'>depression</span> and I normally get very bad <span style = 'background-color: #dae8f4'>depression</span> (wishing I was dead, urge to do cutting). I haven't had any of that.
I'm also a little over a day myself today, 31 hrs to be exact, of 160mg of oxycontin <span style = 'background-color: #dae8f4'>withdrawal</span>. The anxiety and sweats are by far my worst. I know I can get through this, I've been through this before and focused to be the last time. I want you to know you can get through this too, soon you will be feeling like other people are feeling off pills and it will be wonderful. I have too much to live for and I'm sure you do too.
Will the Buprenorphine help to reduce the <span style = 'background-color: #dae8f4'>withdrawal</span> affects of Oxycontin <span style = 'background-color: #dae8f4'>withdrawal</span>? Hope I am not being a nuisance.
You would have to stop the Oxycontin and taper down the methadone start to have <span style = 'background-color: #dae8f4'>withdrawal</span> and then start the buprenorphine.
Buprenorphine for the management of opioid <span style = 'background-color: #dae8f4'>withdrawal</span> Research report. 2002 How are you doing symptoms are you having? My hats off to you for taking that step to get yourself off these meds. Stick around here this is a great bunch of people.
Hi suzie, Glad you found your way here. Unfortunately, <span style = 'background-color: #dae8f4'>withdrawal</span> from opiates can cause <span style = 'background-color: #dae8f4'>depression</span>. I hear so many people complain of it. Because of your BPD, I strongly suggest that you speak with your doctor and confess your drug abuse. As hard as that may seem, your goal is to get well. My fear is that you will begin with the opiates again to combat the depression and all that will do is start you on a merry-go-round for a long time.
Hello doctor, I was just wondering if you could suggest anything that would make detoxing from about 160-200mg of oxycontin a day even slightly more comfortable? I've tried cold turkey before and it was just a bit much lol! The RLS and the aches, depression, anxiety, etc. got the upper hand and I was just hoping there was something I could do to make this process a big more bearable. If not, just have to smile an bear it I suppose.
Hi, I was wondering if maybe someone here can help me. My boyfriend has an addiction to Ocycontin. He has been snorting 2 80 mg pills a day for about 2 months now. He is finally accepted that he has a problem & is ready to stop. Can anyone give me advise as far as withdrawal? Can it be dangerous? He is in good health other than high cholesterol. Also, maybe some advise for me as to what I can expect? Any advise would be greatly appreciated. Thank you in advance.
When I was about 15 I started snorting Oxycontin 40mg, 80 mg, etc. I had no idea of the side effects when you don't have them. I'm now 21 and I have quit all drugs and I rarely have a drink, but I cannot stop doing Oxycontin without having terrible withdrawals. I have been wanting to stop for years, but I CANT and it is driving me insane! Can anyone please help me or give me some information about certain things I can do to take away the pain? I really need help.
Detox from Oxycontin in the amounts you wrote, 60-1200mg daily needs SUPERVISED detox...by a MD or facility. Why you'd go abuse the ER and get a lesser opoid is I dont know...you're obviously NOT wanting to get OFF the Opioids. What are you going to do when/if you have seizures...say 5 days down the road when you are out of percocet? Get your self to a NA meeting and do so for the next 90 days...EVERY DAY.
MedHelp Health Answers